# SDR FDEA201707051853

- Difficulty date: July 5, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 67,281 hours, 23,178 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 141N8631102
- Condition: Corroded
- Location: Lavatory Service
- Part time: 23,178 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SERVICE DOOR, AFT RIGHT CORNER DELAMINATED AND HAS CORRODED.  REMOVED AND REPLACED THE FWD LAVATORY SERVICE DOOR IAW SRM 51-40-02.
